Alert archive / Florida / Gale Warnings in 2016

Gale Warning 9, NWS Jacksonville, FL

October 8, 2016

NWS Jacksonville, FL issued this gale warning at Oct 8, 2016, 5:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2016, 5:00 AM EDT (09:00 UTC)
Expired
Oct 8, 2016, 5:00 PM EDT
In force
12 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

428 
WHUS72 KJAX 080900
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 AM EDT SAT OCT 8 2016


AMZ470-082100-
/O.CAN.KJAX.HU.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KJAX.GL.W.0009.161008T0900Z-161008T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
500 AM EDT SAT OCT 8 2016

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...HURRICANE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE
HURRICANE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO
  40 KNOTS.

* WAVES/SEAS...8 TO 11 FEET...WITH OCCASIONAL SEAS TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-081600-
/O.CAN.KJAX.HU.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KJAX.GL.W.0009.161008T0900Z-161008T1600Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
500 AM EDT SAT OCT 8 2016

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...
...HURRICANE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE HURRICANE
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST NORTHWEST 25 TO 30 KNOTS...WITH GUSTS TO 40 KNOTS.

* WAVES/SEAS...4 TO 6 FEET...WITH OCCASIONAL SEAS TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-082100-
/O.CAN.KJAX.TR.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KJAX.GL.W.0009.161008T0900Z-161008T2100Z/
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
500 AM EDT SAT OCT 8 2016

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED. 

* WINDS...WEST NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO
  40 KNOTS.

* WAVES/SEAS...8 TO 11 FEET...WITH OCCASIONAL SEAS TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ452-454-081600-
/O.CAN.KJAX.TR.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KJAX.GL.W.0009.161008T0900Z-161008T1600Z/
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
500 AM EDT SAT OCT 8 2016

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE TROPICAL
STORM WARNING HAS BEEN CANCELLED. 

* WINDS...WEST NORTHWEST 25 TO 30 KNOTS...GUSTS TO 40 KNOTS.

* WAVES/SEAS...4 TO 6 FEET...WITH OCCASIONAL SEAS TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
550 
WHUS72 KJAX 081648
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 PM EDT SAT OCT 8 2016

AMZ470-472-474-082100-
/O.CON.KJAX.GL.W.0009.000000T0000Z-161008T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1248 PM EDT SAT OCT 8 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WINDS...WEST NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO 
  40 KNOTS. 

* WAVES/SEAS...8 TO 11 FEET...BUILDING TO 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-090500-
/O.NEW.KJAX.SC.Y.0041.161008T1648Z-161012T0800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1248 PM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. 

* WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS...BECOMING 
  NORTH TO NORTHEAST SUNDAY NIGHT. 

* WAVES/SEAS...SEAS 4 TO 6 FEET...BUILDING TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Oct 8, 3:08 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Oct 8, 3:08 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
308 AM EDT Sat Oct 8 2016

.NEAR TERM.../THROUGH TONIGHT/...

Matthew will continue to move Northeast of the region Today.
Gusty winds will continue though through much of the day,
especially to the North as the pressure gradient will remain
tight. High pressure will build from the Northwest Tonight
which will result in clearing skies, and temperatures will
lower into the lower to middle 60s.

&&

.SHORT TERM.../Sunday through Monday night/

Sunday through Monday night...Drier air will wrap around
across the area, south of a incrementally weakening Hurricane
Matthew, which is currently forecast by the NHC to remain over the
western Atlantic over of the Carolina coastline as it moves E/NE
and eventually E/SE Sunday night and southward reaching lattitude
30N about 425 miles offshore of Florida by Monday evening. As a
result...much cooler airmass will settle over SE GA/NE FL with
clear skies and northerly flow Sunday and with max temps in 80 to
85 range. North flow will keep mainly clear skies Sunday Night
with min temps below normal Sunday Night with minimum temps down
into the 50s inland and 60s along the coast and across north
central Florida. With high pressure building into the mid Atlantic
wedging into the Appalachians by Monday night the redevelopment of
NE flow on Monday and Monday night will increase moisture levels
along the coast with a slight chance of showers east of I-95...
otherwise still remaining mostly sunny inland and below normal max
temps in the 75 to 80 degree range. On Monday, Highs in the mid
70s to lower 80s and lows in the upper 50s Suwannee Valley and
across interior SE GA to 65 to 70 near the coast.

&&

.LONG TERM.../Tuesday Through Friday/...

There will be an upper ridge that will flatten with nearly zonal
flow setting up Tuesday through the remainder of the work week.
Matthew or it's remnants is forecast to loop around possibly
moving back through the northern Bahamas by mid week. This system
is expected to be weak with no impact on our local area. High
pressure will remain in place across the Mid Atlc/Carolinas and
this will continue a NE flow across the region with continued
threat of scattered showers and isolated storms along the coast
and adjacent coastal waters. Elevated Water levels will continue
to be an issue as we approach the Full Moon next Friday.
Temperatures will run right around average for this time of year,
with highs in the mid to upper 80s and lows in the upper 50s to
lower 60s.

&&

.AVIATION...

Conditions will gradually improve Today as Matthew continues to
pull away. Wind speeds will diminish into this afternoon, as
ceilings lift.

&&

.MARINE...

Matthew will continue to pull Northeast early this morning.
However, This system is then expected to move Southeast, passing
East of the region Monday, then to the South Monday night into
Tuesday. As a result winds and seas will remain elevated into the
middle of next week.

&&

.HYDRO...

Will likely need to issue a coastal flood warning when hurricane
and tropical storm warnings are dropped for areas along the coast.
Flooding could continue along the coast due to the higher waves,
especially at high tide. In addition, for the St Johns river. In
the post Matthew stage, northeasterly winds will prevail Monday
through Thursday keeping water trapped in the St. Johns River
Basin. The St Johns river will likely slosh above flood through
most of next week, mainly as the tide comes in and out, until the
excess water gets a chance to flow out next weekend. Higher tides
will also be expected this week, due to transition to full moon,
which will aid in coastal flooding.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  60  82  54 /  40   0   0   0
SSI  82  64  79  61 /  70  20   0   0
JAX  84  63  82  59 /  40  10   0   0
SGJ  87  68  81  65 /  20  10   0  10
GNV  88  65  85  58 /  10   0   0   0
OCF  87  64  84  60 /  10   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for Clay-Coastal Duval-Coastal Nassau-
     Flagler-Inland Duval-Inland Nassau-Putnam-St. Johns.

GA...Flood Watch until 8 AM EDT this morning for Brantley-Charlton-
     Coastal Camden-Coastal Glynn-Inland Camden-Inland Glynn-
     Wayne.

     Tropical Storm Warning for Brantley-Charlton-Inland Camden-
     Inland Glynn-Pierce-Wayne.

     Hurricane Warning for Coastal Camden-Coastal Glynn.

AM...Tropical Storm Warning for Coastal waters from Fernandina Beach
     to St. Augustine FL out 20 NM-Coastal waters from St.
     Augustine to Flagler Beach FL out 20 NM-Waters from
     Fernandina Beach to St. Augustine FL from 20 to 60 NM-
     Waters from St. Augustine to Flagler Beach FL from 20 to 60
     NM.

     Hurricane Warning for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Waters from Altamaha Sound GA
     to Fernandina Beach FL from 20 to 60 NM.

&&

Struble/Cordero
Hazardous weather outlook, Oct 8, 3:53 AM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 AM EDT SAT OCT 8 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-090800-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
353 AM EDT SAT OCT 8 2016

...HURRICANE AND TROPICAL STORMS WARNINGS IN EFFECT...
...FLOOD WATCH IN EFFECT FOR COASTAL SOUTHEAST GEORGIA...
...RIVER FLOOD WARNING IN EFFECT FOR BLACK CREEK NEAR PENNEY
FARMS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

TROPICAL STORM AND HURRICANE CONDITIONS CONTINUE EARLY THIS
MORNING AS HURRICANE MATTHEW MOVES NORTHEAST.

COASTAL FLOODING CONDITIONS WILL CONTINUE THIS PERIOD ALONG THE
COAST.

FLOODING IS EXPECTED TO CONTINUE ALONG THE ST JOHNS RIVER AND ITS
TRIBUTARIES...ESPECIALLY AT HIGH TIDE.

FLOOD WATCH IN EFFECT FOR COASTAL SOUTHEAST GEORGIA AS RAIN BANDS
CONTINUE TO WRAP AROUND MATTHEW.

RIVER FLOOD WARNING IN EFFECT FOR BLACK CREEK NEAR PENNEY FARMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

COASTAL FLOODING MAY CONTINUE INTO NEXT WEEK...ESPECIALLY AT TIMES
OF HIGH TIDE.

FLOODING MAY CONTINUE ALONG THE ST JOHNS RIVER AND
ITS TRIBUTARIES INTO NEXT WEEK...ESPECIALLY AT TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Oct 8, 2:39 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 AM EDT SAT OCT 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HURRICANE        2 SE OCEANWAY           30.45N 81.61W
10/07/2016                   DUVAL              FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED VIA SOCIAL MEDIA A TREE DOWN
            ACROSS PULASKI ROAD BEFORE INTERSTATE 295 SOUTH.

&&

KGUILLET
Local storm report, Oct 8, 2:42 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 AM EDT SAT OCT 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HURRICANE        5 SSE SAN MARCO         30.25N 81.63W
10/07/2016                   DUVAL              FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED VIA SOCIAL MEDIA A TREE DOWN
            ACROSS MADRID AVE NEAR CASTILE ROAD.

&&

KGUILLET
Local storm report, Oct 8, 2:52 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 AM EDT SAT OCT 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HURRICANE        4 SW JACKSONVILLE INTL  30.44N 81.74W
10/07/2016                   DUVAL              FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORT RECEIVED VIA SOCIAL MEDIA OF A
            TREE BLOCKING THE ROADWAY NEAR 6000 DUNN AVENUE.

&&

KGUILLET
Local storm report, Oct 8, 2:59 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 AM EDT SAT OCT 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HURRICANE        1 NNW ST. AUGUSTINE     29.90N 81.32W
10/07/2016                   ST. JOHNS          FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED A LARGE TREE DOWN ACROSS SAN
            MARCO AVENUE NEAR HOPE STREET.

&&

KGUILLET
Local storm report, Oct 8, 3:20 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 AM EDT SAT OCT 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HURRICANE        3 W JACKSONVILLE HEIGHT 30.25N 81.84W
10/07/2016                   DUVAL              FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TREE DOWN IN THE ROADWAY NEAR
            THE 10500 BLOCK OF 103RD STREET.

&&

KGUILLET
Local storm report, Oct 8, 4:02 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 AM EDT SAT OCT 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HURRICANE        1 NNW ST. AUGUSTINE     29.91N 81.32W
10/07/2016                   ST. JOHNS          FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORT VIA SOCIAL MEDIA OF SIGNIFICANT
            ROOF DAMAGE TO FIRST COAST POWERSPORTS OFF OF US 1.

&&

KGUILLET

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:14 AM EDTRiver Flood WarningJAXClay24 hr
Oct 8, 5:07 AM EDTCoastal Flood WarningJAXDuval, Flagler, Nassau8 days
Oct 8, 5:27 AM EDTWind AdvisoryJAXDuval, Nassau7 hr
Oct 8, 12:48 PM EDTSmall Craft AdvisoryJAX12 days

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.